CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Taz Views: 54,259
Published: 13 years ago
 
This is a reply to # 70,164

Re: Mirena IUD Side Effects


I just had mine removed today. I had it put in over 2.5 years ago, have not had a period in about 1 year, but have had the PMS for sure for that year.Gaoned 20 lbs. Also cramping alot esp om the left side of my belly. My lower back, and my breast always sore. I was depressed and moody. The Dr said that I should see a change in about 3 months or sooner, that I really reacted to the hormone in it. My cervix was rock hard and had to be manually dialated to get the IUD out... it hurt so bad. I am still in pain, but so happy it is out. Hopefully I will be back to my old self soon!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.031 sec, (1)